Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took accutane, tried to masturbate and had erection problem. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
just tried to masturbate and pick is so soft don't no what to do..could this be a sideeffects of accutane? i took accutane for a month and to 2week's..first month 40mg and then 20mg...please help me
Posted Wed, 7 Aug 2013 in Men Sexual Problems
Answered by Dr. Anjana Rao Kavoor 32 minutes later
Thanks for writing in to us.

You have been on treatment with accutane (Isotretinoin) for acne and report possible erectile dysfunction. You started with accutane 40 mg for first month and then 20 mg.

Accutane and erection problems has been dealt with in detail with feedbacks taken from over 0000 patients.

Facts presented connecting accutane and erection problems are as follows:

Just 102 out of 0000 or 0.38% patients reported erection related problems.
70% of 102 patients had this problem in the first 6 months after taking this medicine.
Over 92% of 102 patients were under 30 years of age.

If you had your erection problem all of a sudden (never experienced it earlier) and have been on accutane for a while, you must be among those very few who develop this side effect. Accutane also causes anxiety in some patients (16% of patients) and this could also be the underlying reason.

You may please discuss this with your treating doctor.

Hope this answers your query.

Dr A. Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor